MathSciNet Relay Station
MathSciNet bibliographic data
MR1423315 35P05 (35H05 35S05 47G30)
Leopold, Hans-Gerd; Schrohe, Elmar Invariance of the $L_p$ spectrum for hypoelliptic operators. Proc. Amer. Math. Soc. 125 (1997), no. 12, 3679–3687.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement